# SDR NSVA2010155

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 33,469 hours, 382,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19034
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK BOTH EXIT SIGNS WERE FOUND TO BE DIM AT THE ENTRANCE DOOR.  EMERGENCY LIGHT POWER SUPPLY 21LN WAS REPLACED IAW COLGAN AIR WORK CARD 33-50-02S AND SYSTEM TESTED SATISFACTORY.
